# SDR DALA2023060104403

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 26,124 hours, 3,339 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 AFTER ENG SHUTDOWN RECIEVED WARNING FOR RESIDUAL CABIN PRESSURE. PRESSURE LIGHTS IN DOORS ILLUMINATED. PRESSURE ON SYNOPTIC PAGE WAS 0.0 WITH OUTFLOW VALVES OPEN. CORRECTIVE ACTION: NO FAULTS ON POST FLT REPORT. NO FAULTS ON #1 OR #2 CPC'S. PERFORMED CPC TEST. ALL OUTFLOW VALVES OPERATE NORMLLY. (4658328)
